Alan Dow
Property D and pseudonormality in first countable spaces

Comment.Math.Univ.Carolinae 46,2 (2005) 369-372.

Abstract:In answer to a question of M. Reed, E. van Douwen and M. Wage [vDW79] constructed an example of a Moore space which had property D but was not pseudonormal. Their construction used the Martin's Axiom type principle $P(c)$. We show that there is no such space in the usual Cohen model of the failure of CH.

Keywords: property D, pseudonormal, first countable, Cohen model
AMS Subject Classification: Primary 54A35, 54E30